A1 Journal article (refereed)
Measure Density and Extension of Besov and Triebel–Lizorkin Functions (2016)


Heikkinen, T., Ihnatsyeva, L., & Tuominen, H. (2016). Measure Density and Extension of Besov and Triebel–Lizorkin Functions. Journal of Fourier Analysis and Applications, 22 (2), 334-382. doi:10.1007/s00041-015-9419-9


JYU authors or editors


Publication details

All authors or editors: Heikkinen, Toni; Ihnatsyeva, Lizaveta; Tuominen, Heli

Journal or series: Journal of Fourier Analysis and Applications

ISSN: 1069-5869

Publication year: 2016

Volume: 22

Issue number: 2

Pages range: 334-382

Publisher: Springer Basel AG

Place of Publication: Basel

Publication country: Switzerland

Publication language: English

DOI: http://doi.org/10.1007/s00041-015-9419-9

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1409.0379


Free keywords: Besov space; extension domain; measure density; metric measure space; Triebel–Lizorkin space


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 2


Last updated on 2020-03-08 at 23:00